# SDR ABXA9500379

- Difficulty date: May 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N942AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47552
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Part number: 0080004003
- Condition: Dirty
- Location: Rt Mlg
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF AT LBB, RIGHT RED GEAR UNSAFE LIGHT ILLUMINATED WHEN GEAR WAS RETRACTED.  RECYCLED GEAR, NO HELP.  FOLLOWED ABNORMAL CHECKLIST WITH GEAR HANDLE UP AND RIGHT HYDRAULIC PUMP ON HIGH, AFTER FIFTEEN  MINUTES OF FLIGHT GEAR DOOR OPEN LIGHT CAME ON.  AFTER ONE HOUR, GEAR DOOR OPEN LIGHT WENT OUT.  RED RIGHT GEAR UNSAFE LIGHT REMAINED ILLUMINATED.  RIGHT MAIN LANDING GEAR DOWNLOCK PROXIMITY SWITCH CANNON PLUG NOT FULLY SEATED AND DIRTY.  RIGHT MAIN GEAR DOOR CANNON PLUG DIRTY.  CLEANED CANNON PLUGS AND RETIGHTENED.  PERFORMED GEAR SWING, OPS CHECKED GOOD IAW DC-9 SUPP MM 32-60-0.  REPLACED PROXIMITY CONTROL BOX.  PERFORMED GEAR SWING IAW DC-9 SUPP MM 32-60-0.
